Rocky Mountain Journal of Mathematics

SG-Pseudodifferential Operators and Gelfand-Shilov Spaces

Marco Cappiello and Luigi Rodino

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 36, Number 4 (2006), 1117-1148.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069407

Digital Object Identifier
doi:10.1216/rmjm/1181069407

Mathematical Reviews number (MathSciNet)
MR2274887

Zentralblatt MATH identifier
1158.35111

Citation

Cappiello, Marco; Rodino, Luigi. SG-Pseudodifferential Operators and Gelfand-Shilov Spaces. Rocky Mountain J. Math. 36 (2006), no. 4, 1117--1148. doi:10.1216/rmjm/1181069407. https://projecteuclid.org/euclid.rmjm/1181069407


Export citation

References

  • S. Agmon, Lectures on exponential decay of second-order elliptic equations: Bounds on eigenfunctions of $N$-body Schrodinger operators, Math. Notes 29, Princeton Univ. Press, Princeton, 1982.
  • H.A. Biagioni and T. Gramchev, Fractional derivative estimates in Gevrey spaces, global regularity and decay for solutions to semilinear equations in $\R^n$, J. Differential Equations 194 (2003), 140-165.
  • M. Cappiello, Gelfand spaces and pseudodifferential operators of infinite order in $\R^n$, Ann. Univ Ferrara, Sc. Mat. 48 (2002), 75-97.
  • --------, Pseudodifferential operators and spaces of type $S$, in Progress in analysis (Proceedings 3$^\rm rd$ Internat. ISAAC Congress), (G.W. Begehr, R.B. Gilbert and M.W. Wong, eds.), Vol. I, World Scientific, Singapore, 2003, pp. 681-688.
  • H.O. Cordes, The technique of pseudodifferential operators, Cambridge Univ. Press, Cambridge, 1995.
  • S. Coriasco, Fourier integral operators in SG classes II. Application to SG hyperbolic Cauchy problems, Ann. Univ. Ferrara 44 (1998), 81-122.
  • S. Coriasco and L. Maniccia, Wave front set at infinity and hyperbolic linear operators with multiple characteristics, Ann. Global Anal. Geom. 24 (2003), 375-400.
  • S. Coriasco and P. Panarese, Fourier integral operators defined by classical symbols with exit behaviour, Math. Nachr. 242 (2002), 61-78.
  • S. Coriasco and L. Rodino, Cauchy problem for SG-hyperbolic equations with constant multiplicities, Ricerche di Matematica, Suppl. Vol. XLVIII, (1999), 25-43.
  • Y. Egorov and B.-W. Schulze, Pseudo-differential operators, singularities, applications, Birkhauser, New York, 1997.
  • I.M. Gelfand and G.E. Shilov, Generalized functions, Vol. 2, Academic Press, New York, 1968.
  • I.M. Gelfand and N.Ya. Vilenkin, Generalized functions, Vol. 4, Academic Press, New York, 1964.
  • S. Hashimoto, T. Matsuzawa and Y. Morimoto, Opérateurs pseudo-différentiels et classes de Gevrey, Comm. Partial Differential Equations 8 (1983), 1277-1289.
  • V.Ya. Ivrii, Conditions for correctness in Gevrey classes of the Cauchy problem for weakly hyperbolic equations, Sib. Mat. Zh. 17 (1976), 536-547; Siberian Math. J. 17 (1976), 422-435 (in English).
  • L. Maniccia and P. Panarese, Eigenvalues asymptotics for a class of md-elliptic pseudodifferential operators on manifolds with cylindrical exits, Ann. Mat. Pura Appl. 181 (2002), 283-308.
  • C. Parenti, Operatori pseudodifferenziali in $\R^n$ e applicazioni, Ann. Mat. Pura Appl. 93 (1972), 359-389.
  • S. Pilipovic and N. Teofanov, Wilson bases and ultramodulation spaces, Math. Nachr. 242 (2002), 179-196.
  • --------, Pseudodifferential operators on ultramodulation spaces, JFA 208 (2004), 194-228.
  • P.J. Rabier and C.A. Stuart, Exponential decay of the solutions of quasilinear second-order equations and Pohozaev identities, J. Differential Equations 165 (2000), 199-234.
  • L. Rodino, Linear partial differential operators in Gevrey spaces, World Scientific Publishing Co., Singapore, 1993.
  • E. Schrohe, Spaces of weighted symbols and weighted Sobolev spaces on manifolds, in Pseudo-differential operators (Proceedings, Oberwolfach), (H.O. Cordes, B. Gramsch and H. Widom, eds.), Lecture Notes in Math., vol. 1256, Springer, New York, 1987, pp. 360-377.
  • B.-W. Schulze, Boundary value problems and singular pseudodifferential operators, John Wiley & sons, Chichester, 1998.
  • M.A. Shubin, Pseudodifferential operators and spectral theory, Springer-Verlag, Berlin, 1987.
  • F.G. Tricomi, Equazioni differenziali, Boringhieri, 1967.
  • W. Wasow, Asymptotic expansions for ordinary differential equations, Wiley Interscience Publ., New York, 1965.
  • L. Zanghirati, Pseudodifferential operators of infinite order and Gevrey classes, Ann. Univ Ferrara Sez. VII, Sc. Mat. 31 (1985), 197-219.